| Model Number |
VP-710-X |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, due to a right sphenoid ridge meningioma, the patient was scheduled to undergo microscopic right craniotomy for cerebral lesion resection under general anesthesia.During dural closure, the suture needle broke while the final stitch was being placed and the needle was being withdrawn.The procedure was immediately stopped, the surgical field was carefully examined, and all needle fragments were completely removed, with no foreign body remaining.The event delayed the patient's operative time.There was no patient injury reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.